# SDR 96FDEA00629

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 6A5453132
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 720E STR CLIPS 3 AND 4 RT HAVE CORROSION.  REMOVED AND REPLACED STR CLIP AT BS 720E 3 RT PER FEDEX 51-10-1.  STR CLIP 4 AT BS 720E RT FOUND TO BE WITHIN LIMITS PER FEDEX SRM 53-10-1.
